Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken Primolut N to postpone periods. Effects of using tablet on conceiving?

i had taken Primolut N 2 times a day for 3 days from 3 sep to 5 sep to postpone my periods, then after stopping the intake of medicine i got my periods on 11sep, Now i am trying to conceive and my periods were dealyed this month so i was hoping that i might be pregnant... but today ie.15Oct i got my period... can you please tell me what are the effects of using this tablet as i am now trying to conceive
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Kimi,
Thanks for writing in to Healthcare Magic!
There are no long term effects of primolut N, to cause any effects on the baby or pregnancy.
You should be sure that you are not actually pregnant while taking this medicine.
I hope that answers your query.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor